Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Opening Capsules and Mixing Into Water? fachad

Posted by JohnX2 on May 6, 2002, at 18:21:51

In reply to Opening Capsules and Mixing Into Water?, posted by fachad on May 6, 2002, at 10:12:02

> Has anyone ever opened capsules and mixed the power into water and drank it?
>
> I used to do this with 10mg doxepin capsules. I would mix the contents into a tall glass of water, then drink half the glass and pour the rest away. That way I could take 5 mg doxepin. (10 mg was too much for me - I'd sleep thru the next day)
>
> I think I read somewhere of people doing this with Prozac when there was only 20 mg capsules, and they were storing the rest of the liquid in the refrigerator for use over the next few days.
>
> Can you do that, or do the drugs "spoil"?


If you are not working with a gel,

You can get some empty capsules (just go to GNC and by some
tyrosine or something and spill out the contents).

Open the medicine, dump 1/2 into the extra capsule, and
then keep the rest in the original pill. You may need
to create a miniature funnel out of paper to do this
and avoid spilling.

Make sure the capsule itself does not have properties
that effect absorbtion rates (I can't think of an instance
where this would be true?).

I have heard of the prozac trick.

I don't know if other medicines would be "spoiled".
That's a good question.

John



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:105263
URL: http://www.dr-bob.org/babble/20020503/msgs/105327.html